# SDR DALA201911256882

- Difficulty date: November 19, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 133,072 hours, 18,838 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 LE SLAT UPPER IB CORNER OF AFT WEDGE SURFACE FAILED TAP TEST. APPLIED PERMANENT REPAIR TO # 1 L/E SLAT UPPER I/B CORNER OF AFT WEDGE IAW B767-300 SRM 57-43-02 REPAIR. (LP 1366914)
